Aa
A
A
Close
Avatar universal

Changes in bowel movements.

: "My husband had a colonscopy done in 2011 and 2014 and both times had polyps removed...slow growing ones. Around April of 2017 he was treated for HPylori twice before it cleared up, before hand he had looled some pale and testing show low iron so doctor put him on iron pills and that brought his levels up, at the visist the doctor was going to schedule an endoscope but my husbands cardiologist wouldnt clear him from stoping his asprin and plavix, so here we are about a year later with approval to stop meds for an endoscope and colonscopy.I worry if the HPylori may have caused an ulcer added to the use of plavix and asprin. At his last docotor visit he brought up the issue of bowel movements and the doctors PA who was filling in for him didnt seem concerned. I mentioned that I thought I was seeing some red blood at the bottom of the tiolet bowl. My husbands bowel movements can be mushy then next time formed and sometimes they appear more flat(not super flat) but also round in same movement as the flat. His color can be brown and even greenish or grayish(my eyes are not the best) in the same movement. So he is scheduled for the endoscope and colonscope on November 17, 2017 my question is what may be the cause? He has been doing his colonscopys always as his doctor orders He does have intenal hemorroids too. I am worried to death andy information would be appreciated. Also he does not complain of pain or no weight loss but sometimes its easier to go and sometimes its hard to go and he is on iron pills. Thank you so much for your time."
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Looking for a Doctor?
Shop for health care like an expert. Find the best doctors based on reviews from patients like you.
Colon Cancer Community Resources